Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 53-72.

Positive harmonic functions vanishing on the boundary of certain domains in Rn

Michael Benedicks

Full-text: Open access

Article information

Source
Ark. Mat. Volume 18, Number 1-2 (1980), 53-72.

Dates
Received: 17 May 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485896608

Digital Object Identifier
doi:10.1007/BF02384681

Zentralblatt MATH identifier
0455.31009

Rights
1980 © Institut Mittag-Leffler

Citation

Benedicks, Michael. Positive harmonic functions vanishing on the boundary of certain domains in R n . Ark. Mat. 18 (1980), no. 1-2, 53--72. doi:10.1007/BF02384681. http://projecteuclid.org/euclid.afm/1485896608.


Export citation

References

  • Ancona, A., Une propriété de la compactification de Martin d’un domaine euclidien, Ann. Inst. Fourier (Grenoble) 29 (1979), 71–90.
  • Benedicks, M., Positive harmonic functions vanishing on the boundary of certain domains in Rn+1, Proceedings of Symposia in Pure Mathematics Vol. XXXV, Part 1 (1979), 345–348.
  • Boas, R. P., Jr., Entire functions, Academic Press, New York, 1954.
  • Domar, Y., On the existence of a largest subharmonic minorant of a given function, Ark. Mat. 3 (1957), 429–440.
  • Friedland, S. & Hayman, W. K., Eigenvalue inequalities for the Dirichlet problem on spheres and the growth of subharmonic functions, Comm. Math. Helv. 51 (1976), 133–161.
  • Hayman, W. K., On the domains where a harmonic or subharmonic function is positive, Advances in complex function theory, Lecture Notes in Mathematics 505, Springer-Verlag, Berlin, 1974.
  • Hayman, W. K. & Ortiz, E. L., An upper bound for the largest zero of Hermite’s function with applications to subharmonic functions, Proc. Royal Soc. Edinburgh 17 (1975/76), 183–197.
  • Helms, L. L., Introduction to potential theory, Wiley, New York, 1969.
  • Kesten, H., Positive harmonic functions with zero boundary values, Proceedings of Symposia in Pure Mathematics Vol. XXXV, Part 1 (1979), 349–352.
  • Kesten, H., Positive harmonic functions with zero boundary values. Preprint.
  • Kjellberg, B., On certain integral and harmonic functions, Thesis, Uppsala, 1948.
  • Kjellberg, B., On the growth of minimal positive harmonic functions in a plane domain, Ark. Mat. 1 (1951), 347–351.
  • Kjellberg, B., Problem 3.12, Symposium on complex analysis Canterbury, 1973, 163. Cambridge University Press (1974).
  • Levinson, N., Gap and density theorems, American Math. Soc. Col. Publ. Vol. XXVI.